# SDR CA090307002

- Difficulty date: January 26, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Cracked
- Part time: 595 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DI CONDUCTED BY MX IT WAS NOTED THAT THE HOUSING WAS FOUND CRACKED. STARTER RING GEAR WAS ALSO REPLACED DUE TO DAMAGED TEETH. STARTER WAS REPLACED AND NO ISSUES ISSUES WERE NOTED.
